MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TGMR373720
Medical Device Problem Code Device Endoleak (4074)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 04/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H.6.Code c21: a review of the manufacturing records for the devices are going to be conducted.The investigation is in process.The devices remain implanted and are not available for investigation.Also was implanted: tgmr373720/ (b)(6) udi# (b)(4).It is unknown which ctag device was placed proximally during the initial procedure.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On an unknown date in (b)(6) 2024, a patient was seen for a tevar procedure using a gore® tag® conformable thoracic stent graft with active control (ctag).On an unknown date in (b)(6) 2025, a ct scan showed contrast in the aneurysm sac.The endoleak was not confirmed, but the physician suspected a proximal type i endoleak.On (b)(6) 2025, a reintervention occurred.No contrast was seen on the angio prior to the device being placed.The physician implanted a ctag device proximally, extending to the left subclavian.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
H.6.Code c19: a review of the manufacturing records for the devices verified the lots met all pre-release specifications.The devices remain implanted and are not available for investigation.Also was implanted: tgmr373720/ 28977960 udi# (b)(4) it is unknown which ctag device was placed proximally during the initial procedure.Additional information was requested, however, was not available.According to the conformable gore® tag®thoracic endoprosthesis instructions for use (ifu), complications associated with the use of the gore® tag® thoracic endoprosthesis may include but are not limited to endoleak and reintervention.
 
Additional Manufacturer Narrative
B5: the event description was updated.H.6.Code c19: a review of the manufacturing records for the devices verified the lots met all pre-release specifications.The devices remain implanted and are not available for investigation.Also was implanted: tgmr373720/ (b)(6), udi# (b)(4).It is unknown which ctag device was placed proximally during the initial procedure.The cause of the suspected proximal type i endoleak remains unknown.According to the conformable gore® tag®thoracic endoprosthesis instructions for use (ifu), complications associated with the use of the gore® tag® thoracic endoprosthesis may include but are not limited to endoleak and reintervention.
 
Event or Problem Description
The physician confirmed that on an unknown date in (b)(6) 2025, a proximal type i endoleak was suspected.No aneurysm enlargement was noticed.There was nothing in patient's anatomy caused or contributed to the event.

Brand Name
GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
nataliya baramzina
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key21972676
Report Number2017233-2025-06145
Device Sequence Number21005511
Product Code MIH
UDI-Device Identifier00733132646821
UDI-Public(01)00733132646821(17)261103
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberTGMR373720
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2025
Supplement Date Received by Manufacturer05/09/2025
05/21/2025
Initial Report FDA Received Date05/06/2025
Supplement Report FDA Received Date05/15/2025
05/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Other;
Patient Age78 YR
Patient SexFemale